# SDR EIAA20130730011

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED AT BS 2704-2705 BL 0 INSIDE APU COMPARTMENT.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS AND INSTALLED IAW DWG 53301313-1 AND SRM 51-40-02.
